# SDR CA100903001

- Difficulty date: July 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A60
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ACCIDENT THE ACFT CRASHED IN A FIELD UNDER UNKNOWN CIRCUMSTANCES. THE NTSB HAS REQUESTED ENG MFG ASSISTANCE DUE TO A POSSIBLE ENGINE POWER LOSS. UPDATE NR1: ENGINE EXAMINATION TOOK PLACE.  THE ENGINE DISPLAYED CONTACT SIGNATURES TO THE INTERNAL COMPONENTS CHARACTERISTIC OF THE ENGINE BEING UN-POWERED AND SPOOLING DOWN FROM HIGH POWER, OR BEING POWERED IN A SUB-IDLE ROLL-BACK CONDITION AT THE TIME IMPACT.  THERE WERE NO INDICATIONS OF ANY PRE-IMPACT MECHANICAL ANOMALIES OR DYSFUNCTION TO ANY OF THE COMPONENTS OBSERVED, OR ANY OTHER CONDITIONS OBSERVED THAT WOULD CONTRIBUTE TO A LOSS OF POWER.  FUEL PUMP, FCU, PROPELLER GOVERNOR, AND PROPELLER OVERSPEED GOVERNOR ARE BEING RETURNED TO MFG FOR FURTHER INVESTIGATION.
